Research ArticleOpen accessIn the keywordsThe Regularity of the Solutions to the Cauchy Problem for the Quasilinear Second-Order Parabolic Partial Differential EquationsMykola YaremenkoJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 2 Jun 2020 · 7,282 accessesView PDFCite
2 articles for “A Priori Estimations”
Set a search alertResearch ArticleOpen accessIn the abstractAn Analysis of Hybrid Tool Estimator: An Integration of Risk with Software EstimationJ. Frank Vijay, C. ManoharanJournal of Computer Science, Vol. 7, Issue 11 · 25 Aug 2011 · 6,752 accessesView PDFCite